# SDR VNAA20231126010

- Difficulty date: October 14, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,514 hours, 18,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL BTW FS720.85 TO FS977.00 OF LBL9 (2EA) AND RBL9 (2EA).  SEAT RAIL BTW FS720.85 TO FS977.00 OF LBL9 (2EA) AND RBL9 (2EA) WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12).
